# SDR SWIA202161615

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R1430353
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IB FLAP VANE IB VANE CAP IS CHAFED     (C-CHECK RO 10/07/2021)   EVALUATED DAMAGE, ORIGINAL MATERIAL 0.050", REMOVED 0.010", REMAINING 0.040", FOUND TO BE OUT OF LIMITS IAW CRJ 200 SRM 57-52-00. REMOVED AND REPLACED LEFT INBOARD FLAP VANE INBOARD LEADING EDGE IAW CRJ 200 SRM 51-42-13. M-337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
